Announcement

Collapse
No announcement yet.

Reaction to birth control hormones

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • ICNDonna
    replied
    to the IC Network.

    I wish I had an answer for you, but I honestly think you should call your doctor's office and ask about this --- your pharmacist may also have an answer. I do know that hormone fluctuations can have an effect on our bodies, but not sure how to best advise you.

    I hope others will be willing to share their own personal experiences in this area.

    Sending gentle hugs,
    Donna

    Leave a comment:


  • Katrina E
    started a topic Reaction to birth control hormones

    Reaction to birth control hormones

    Hi
    I wasn't sure where to post this but I was on a low dose hormone birth control for over 5 years to help with endo. I also had surgery. For the past eight days I have started a new pill, that is a much higher hormone. I have been having a lot of side effects, including increased sensitivity in the vaginal area, breast sensitivity, horrible bloating ( I also have IBS) and mood swings like crazy. I guess what I am wondering is will my body start tolerating this or should I switch to something different? I had hoped that with the increase of my Effexor, I would be less moody. I have been on this new medication for 9 days and the symptoms are varying daily. Any help or advice would be greatly appreciated! Thank you
Working...
X